# SDR ASOA201000960

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 26,053 hours, 22,344 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP AND RECEIVED GEAR DISAGREE WARNING  (EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O)  R & R WOW SENSOR NR 1 RELAY, K1GA, IN JB11 IAW ESPM 20-22-00.  REFER TO AFDL NR 533372-2 FOR GEAR OPS CKS.
